Pacific Journal of Mathematics

Hyperinvariant subspaces and the topology on ${\rm Lat}\,A$.

G. J. Murphy

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 183-190.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711109

Mathematical Reviews number (MathSciNet)
MR722749

Zentralblatt MATH identifier
0524.47005

Subjects
Primary: 47A15: Invariant subspaces [See also 47A46]

Citation

Murphy, G. J. Hyperinvariant subspaces and the topology on ${\rm Lat}\,A$. Pacific J. Math. 110 (1984), no. 1, 183--190. https://projecteuclid.org/euclid.pjm/1102711109


Export citation

References

  • [1] R. Douglas and C. Pearcy, On a topology for invariant subspaces, J. Functional Analysis, 2 (1968), 323-341.
  • [2] R. Douglas, C. Pearcy and N. Salinas, Hypenariantsubspaces via topological properties of lattices, Michigan Math. J., 20 (1973), 109-113.
  • [3] J. Dyer, P. Porcelli, Concerning the invariant subspaceproblem, Notices Amer. Math. Soc, 17 (1970), 788.
  • [4] P. Fillmore, Notes on Operator Theory, Van Nostrand Reinhold Co. New York (1970).
  • [5] H. Radjavi and P. Rosenthal, Invariant Subspaces, Springer-Verlag New York-Heidl- berg-Berlin(1973).
  • [6] P. Rosenthal, A note on unicellular operators, Proc. Amer. Math. Soc, 19 (1968), 505-506.
  • [7] J. G. Stampfli, On hyponormal and Toeplitz operators, Math. Ann., 183 (1969), 328-336.